After more than six years being published through a cooperative agreement between the INFORMS Applied Probability Society and the Institute of Mathematical Statistics, Stochastic Systems will become an INFORMS journal in 2017. While volumes 1--7 will remain on Project Euclid, all future issues will be available only on the INFORMS platform.

Stochastic Systems is the flagship journal of the INFORMS Applied Probability Society. It seeks to publish high-quality papers that substantively contribute to the modeling, analysis and control of stochastic systems. A paper’s contribution may lie in the formulation of new mathematical models, in the development of new mathematical or computational methods, in the innovative application of existing methods, or in the opening of new application domains. Please visit for more information.

Top downloads over the last seven days

Stein’s method for steady-state diffusion approximations: An introduction through the Erlang-A and Erlang-C modelsAnton Braverman, J. G. Dai, and Jiekun FengVolume 6, Number 2 (2016)
A linear response bandit problemAlexander Goldenshluger and Assaf ZeeviVolume 3, Number 1 (2013)
Deterministic and stochastic primal-dual subgradient algorithms for uniformly convex minimizationAnatoli Juditsky and Yuri NesterovVolume 4, Number 1 (2014)
An ODE for an overloaded X model involving a stochastic averaging principleOhad Perry and Ward WhittVolume 1, Number 1 (2011)
Heavy traffic approximation for the stationary distribution of a generalized Jackson network: The BAR approachAnton Braverman, J. G. Dai, and Masakiyo MiyazawaVolume 7, Number 1 (2017)
  • ISSN: 1946-5238 (electronic)
  • Publisher: INFORMS Applied Probability Society
  • Discipline(s): Applied Mathematics, Statistics and Probability
  • Full text available in Euclid: 2011--2017
  • Access: Open access
  • Euclid URL: